Geographical variation in bill size provides evidence for Allen's rule in a cosmopolitan raptor

Details

Ressource 1Request a copy Sous embargo indéterminé.
State: Public
Version: author
License: Not specified
Serval ID
serval:BIB_809E3C84339C
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Geographical variation in bill size provides evidence for Allen's rule in a cosmopolitan raptor
Journal
Global Ecology and Biogeography
Author(s)
Romano Andrea, Séchaud Robin, Roulin Alexandre
ISSN
1466-822X
1466-8238
Publication state
Published
Issued date
01/2020
Editor
Olsen Brian, McGill Brian
Volume
29
Number
1
Pages
65-75
Language
english
Keywords
Ecology, Global and Planetary Change, Ecology, Evolution, Behavior and Systematics
Web of science
Funding(s)
Swiss National Science Foundation / 31003A_153467
Create date
16/01/2020 21:33
Last modification date
17/01/2020 7:26
Usage data